# SDR DALA1050306902

- Difficulty date: October 17, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 73,324 hours, 33,705 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AIRFONE DOUBLER ASSY HAS CORROSION, SAT 1500-1520 S28- 29. REPAIRED IAW ERA 486842-14, REV A.
